# SDR SIMA200716911

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 14,832 hours, 14,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14890
- Condition: Failed
- Location: Emergency Light
- Part time: 10,461 hours, 9,207 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AND AFT CABIN EMERGENCY LIGHTS STAYED ILLUMINATED.  REMOVED AND REPLACED BATTERY CHARGER IAW EMB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
